Sur les Extensions Triviales Commutatives
[On Commutative Trivial extensions]
Annales mathématiques Blaise Pascal, Volume 16 (2009) no. 1, pp. 139-150.

We characterize semiGoldie, finitely cogenerated, mininjective and quasi-Frobenius trivial extensions. As application, we obtain that every nœtherian ring can be embedded in a quasi-Frobenius Ring.

Nous caractérisons les extensions triviales semiGoldie, de cogénération finie, mininjectives et quasi-Frobeniusiens. Comme application, nous montrons que tout anneau noethérien s’injecte dans un anneau quasi-Frobeniusien.

DOI: 10.5802/ambp.260
Classification: 13B99,  13C05,  13C13
Keywords: Trivial extensions, SemiGoldie, Mininjective, Quasi-Frobenius
Farid Kourki 1

1 Département de Mathématiques et Informatique Université Abdelmalek Essaâdi Faculté des Sciences, B.P. 2121 Tétouan, Maroc
@article{AMBP_2009__16_1_139_0,
     author = {Farid Kourki},
     title = {Sur les {Extensions} {Triviales} {Commutatives}},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {139--150},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {16},
     number = {1},
     year = {2009},
     doi = {10.5802/ambp.260},
     mrnumber = {2514534},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.260/}
}
TY  - JOUR
AU  - Farid Kourki
TI  - Sur les Extensions Triviales Commutatives
JO  - Annales mathématiques Blaise Pascal
PY  - 2009
DA  - 2009///
SP  - 139
EP  - 150
VL  - 16
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.260/
UR  - https://www.ams.org/mathscinet-getitem?mr=2514534
UR  - https://doi.org/10.5802/ambp.260
DO  - 10.5802/ambp.260
LA  - fr
ID  - AMBP_2009__16_1_139_0
ER  - 
%0 Journal Article
%A Farid Kourki
%T Sur les Extensions Triviales Commutatives
%J Annales mathématiques Blaise Pascal
%D 2009
%P 139-150
%V 16
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.260
%R 10.5802/ambp.260
%G fr
%F AMBP_2009__16_1_139_0
Farid Kourki. Sur les Extensions Triviales Commutatives. Annales mathématiques Blaise Pascal, Volume 16 (2009) no. 1, pp. 139-150. doi : 10.5802/ambp.260. https://ambp.centre-mersenne.org/articles/10.5802/ambp.260/

[1] N. Bourbaki Algèbre commutative, Chapitres 1 et 2, Masson, Paris, 1985

[2] C. Faith Annihilator ideals, associated primes and Kasch-McCoy commutative rings, Comm. Algebra, Volume 19 (1994), pp. 1867-1892 | MR | Zbl

[3] S. Glaz Commutative coherent rings, Lecture Notes in Math., Springer–Verlag, 1989 | MR | Zbl

[4] K.R. Goodearl Ring Theory : Nonsingular Rings and Modules, Marcel Dekker, New York, 1976 | MR | Zbl

[5] J.A. Huckaba Commutative rings with zero divisors, Marcel Dekker, NewYork-Basel, 1988 | MR | Zbl

[6] F. Kasch Modules and rings, Academic Press, London, 1982 (English translation) | MR | Zbl

[7] T.Y. Lam Lectures on modules and rings, Graduate Texts in Math., NewYork-Basel, 1999 | MR | Zbl

[8] W.K. Nicholson; M.F. Yousif Mininjective rings, J. Algebra, Volume 187 (1997), pp. 548-578 | DOI | MR | Zbl

[9] P. Vamos The dual of the notion of ’finitely generated’, J. London Math. Soc., Volume 43 (1968), pp. 643-646 | DOI | MR | Zbl

Cited by Sources: